# SDR DALA2024100209641

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 94,507 hours, 43,808 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 #2 ENGINE RT SIDE PYLON - HOLE #1 SHOWS CRACK INDICATION AT 12 O'CLOCK POSITION. CORRECTIVE ACTION: COMPLIED WITH E/RA 621243-14 REV. ORIG. (0587792)
